MathSciNet Relay Station
MathSciNet bibliographic data
MR893902 (88h:60012) 60B12 (28A20 60F15)
Talagrand, Michel The Glivenko-Cantelli problem. Ann. Probab. 15 (1987), no. 3, 837–870.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement